Hi hun, I know exactly what you are going through, I put 0.05% Retin A on my eyes for 4 nights only and I have aged 10 years, I look tired and just terrible, it is very depressing, I am now on antidepressants which I do not want to be...
I have had the same reaction, I am devastated, I look 10 years older and I only used it for 4 nights, I only had a little bit of a bag caused by a few wrinkles, I now have malar lines and bags under my eyes, I look terrible,...
His there, I was wondering how are you malar bag lines? I had the same reaction about 2 months ago, I am devastated, I have aged myself 10 years in just 4 nights of use, have Inge improved for you? I have good days and bad days, Mandy xxx
sign in with Facebook
Join the world's largest cosmetic surgery community.
By creating an account, you are indicating that you have read and accept the
Enter your username or email address and we will send you a link to login.
Please create a username or use the one provided to complete your registration.